An analogue in commutative harmonic analysis of the uniform bounded approximation property of Banach space
Séminaire Analyse fonctionnelle (dit "Maurey-Schwartz") (1978-1979), Talk no. 9, 9 p.
@article{SAF_1978-1979____A8_0,
     author = {Bo\.zejko, Marek and Pe\l czy\'nski, A.},
     title = {An analogue in commutative harmonic analysis of the uniform bounded approximation property of Banach space},
     journal = {S\'eminaire Analyse fonctionnelle (dit "Maurey-Schwartz")},
     publisher = {Ecole Polytechnique, Centre de Math\'ematiques},
     year = {1978-1979},
     note = {talk:9},
     zbl = {0412.43002},
     language = {en},
     url = {http://www.numdam.org/item/SAF_1978-1979____A8_0}
}
Bożejko, M.; Pełczyński, A. An analogue in commutative harmonic analysis of the uniform bounded approximation property of Banach space. Séminaire Analyse fonctionnelle (dit "Maurey-Schwartz") (1978-1979), Talk no. 9, 9 p. http://www.numdam.org/item/SAF_1978-1979____A8_0/

[1] Amemiya I. and Ito T., A simple proof of the theorem of P.J. Cohen, Bull. Amer. Math. Soc. 70 (1964), 774-776. | MR 167590 | Zbl 0126.31902

[2] E. Flner, Math..Scand. 3 (1955), 243-254. | MR 79220 | Zbl 0067.01203

[3] S. Heinrich, Finite representability and super-ideals of operators, Dissertationes Math. | Zbl 0443.47042

[4] J. Lindenstrauss and L. Tzafriri,The uniform approximation property in Orlicz spaces, Israel J. Math. 23 (1976), 142-155. | MR 399806 | Zbl 0347.46025

[5] A. Peczynski and H.P. Rosenthal, Localization techniques in L p spaces, Studia Math. 52 (1975), 263-289. | MR 361729 | Zbl 0297.46023